Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tarski's extension theorem for group-valued charges


Authors: Vincenzo Aversa and K. P. S. Bhaskara Rao
Journal: Proc. Amer. Math. Soc. 90 (1984), 79-82
MSC: Primary 28B10
MathSciNet review: 722419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of Tarski on extensions of real-valued charges is extended to group-valued charges for certain groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B10

Retrieve articles in all journals with MSC: 28B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0722419-2
Article copyright: © Copyright 1984 American Mathematical Society